# SDR DALA2023082806995

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 IN REF. TO AMDS 5211-3001-1L STEP 3 FIGURE 3: REPLACE ROTATORY SNUBBER DUE TO THE MINIMUM PIN EXTENSION IS NOT CORRECT AT NO. 1 LEFT DOOR. CORRECTIVE ACTION: SUMMARY OF NRC: 00550 ROTATORY SNUBBER WAS REPLACED PER B-757- 200 AMM 52-11-10. AND AMDS 5211-9001-1L. (2934854)
